# SDR IPXA2022100786921

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 37,284 hours, 19,406 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERTED,  EMERGENCY DECLARED, RT ENG OVERHEAT EICAS MESSAGE ACCOMPLISHED QRH PROC PARTIAL THRUST ON RT ENGINE.  REMOVED AN REPLACED RT ENG PRSOV DUE TO BLEED LEAK INTERNALLY PER AMM 36-11-09-002. LEAK AND OPS CKECKS NORMAL, RAN ENGINVE FOR CHECK OF PNEUMATIC SYSTEM AND FOR OVERHEAT DETECTION. OPS CHECKS NORMAL.
